Context: Mercury is used extensively in the preparation of Siddha medicines, after purification. In this study, we present 32 patients of mercury toxicity following unauthorized Siddha medicine intake who mimicked neuromyotonia clinically. We analyzed the clinical features of these patients, the role of autoimmunity in etiopathology, and compared it with acquired neuromyotonia. Subjects and Methods: This is a retrospective study to analyze inpatients in a tertiary care center, admitted with mercury toxicity following Siddha medicine intake from August 2012 to October 2016. We analyzed the clinical features, laboratory data including mercury, arsenic and lead levels in blood, and serum voltage-gated potassium channels (VGKC)-CASPR2 Ab in selected patients. Results: Thirty-two patients who had high blood mercury levels following Siddha medicine intake were included in the study. All patients (100%) had severe intractable neuropathic pain predominantly involving lower limbs. Twenty-six (81.25%) patients had fasciculations and myokymia. Fifteen patients (46.86%) had autonomic dysfunction (postural hypotension and resting tachycardia). Nine (28.12%) patients had encephalopathic features such as dullness, apathy, drowsiness, or delirium. Anti-VGKC Ab was positive in 12 patients with myokymia. All the patients in the study consumed Siddha medicines obtained from unauthorized dealers. Conclusions: Mercury toxicity following Siddha medicine intake closely mimics acquired neuromyotonia; severe intolerable neuropathic pain is the hallmark feature; Positive VGKC-CASPR2 antibody in some patients must be due to triggered autoimmunity secondary to mercury toxicity due to Siddha medicine intake. The government should establish licensing system to prevent distribution of unauthorized Siddha medicines.